# SDR SROM200600013

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,581 hours, 46,357 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 655224618
- Part serial: 1367
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK WHILE PERFORMING 10 YEAR CPCP REQUIREMENTS TO TRAILING EDGE FLAP CARRIAGES FOUND NR 5 CARRIAGE, INBD CARRIAGE HALF CORRODED.  LEVEL 2.  REMOVED AND REPLACED WITH SERVICEABLE UNIT V/S REPAIR FOR CUSTOMER CONVENIENCE.
